# SDR USAA050823

- Difficulty date: July 1, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN DENTED 2 INCHES BY 2 INCHES, DENT ONE BS 500-500A, S20R-S21R, DENT 2 AND 3 AT BS 500A-500B S19R-S20R.  CUT OUT THREE DENTS, FABRICATED TRIPLERS, SIZE OF REPAIR IS 44.5 INCH BY 23 AT 10.22 LBS IAW SRM 53-00-01.  (M)
